MathSciNet Relay Station
MathSciNet bibliographic data
MR385437 (52 #6299) 42A18
Sjölin, Per Fourier multipliers and estimates of the Fourier transform of measures carried by smooth curves in $R\sp{2}$. Studia Math. 51 (1974), 169–182.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement